THIS PRODUCT IS CURRENTLY OUT OF STOCK
Extra Strength Robaxisal contains two active ingredients: 500 mg acetylsalicylic acid (ASA) to relieve back pain and 400 mg methocarbamol to relax tense back muscles.
2 caplets, every 6 hours. Do not exceed 8 caplets in 24 hours.
Keep all medicine safely away from children. Talk to your doctor before you take this medication if you: have asthma; are allergic to salicylates; suffer from peptic ulcers, liver disease, blood coagulation defects, or anemia; are pregnant or nursing; are taking other pain relievers; are taking any prescription drug. Ask your doctor about Reye’s Syndrome before giving this medication to a child or teenager who has chicken pox or flu symptoms. Talk to your doctor if after taking this medication, you have: upset stomach, nausea, vomiting, trouble breathing, rash or itch. May cause drowsiness or dizziness. Use caution when operating machinery or motor vehicles. Do not drink alcohol. Do not take more than the recommended dose unless your doctor tells you to. Talk to your doctor if you still have symptoms after 5 days. If you take too much medicine by mistake, call your doctor or Poison Control Centre right away even if you have no symptoms.
Each caplet contains Methocarbamol 400 mg, Acetylsalicylic acid 500 mg.
Cellulose, corn starch, FD&C Red No. 3, magnesium stearate, polyethylene glycol, povidone, sodium lauryl sulfate, sodium starch glycolate, stearic acid.
Wyeth Consumer Health